Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 9, Issue 1, Pages 77-86
http://dx.doi.org/10.1155/S1048953396000081

Painleve analysis of a class of nonlinear diffusion equations

Bharathiar University, Department of Mathematics, Coimbatore 641046, India

Received 1 October 1994; Revised 1 October 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Chandrasekaran and E. K. Ramasami, “Painleve analysis of a class of nonlinear diffusion equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 1, pp. 77-86, 1996. https://doi.org/10.1155/S1048953396000081.